On *-autonomous categories of topological modules

Michael Barr, John F. Kennison, and R. Raphael

Let R be a commutative ring whose complete ring of quotients is R-injective. We show that the category of topological R-modules contains a full subcategory that is *-autonomous using R itself as dualizing object. In order to do this, we develop a new variation on the category chu(D,R), where D is the category of discrete R-modules: the high wide subcategory, which we show equivalent to the category of reflexive topological modules.

Keywords: *-autonomous, chu category, high and wide subcategory

2000 MSC: 16D90, 18D10

Theory and Applications of Categories, Vol. 24, 2010, No. 14, pp 378-393.


TAC Home